# SDR FDEA2020080321741

- Difficulty date: July 20, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A5547171000000
- Part serial: TS2010
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RUDDER UPPER HOIST POINT AT LEVEL RIB 13 LH SIDE ON VERTICAL STABILIZER REPAIRED RUDDER HOIST POINT AT LEVEL RIB 13 LH SIDE ON VERTICAL STABILIZER AS PER   A300 SRM 55-41-12 P.B. 201 PARA. 26. THIS REPAIR IS APPLICABLE TO THE INSPECTION   PROGRAM DEFINED IN SRI AND FIRST INSPECTION AFTER REPAIR EMBODIMENT AT 42,500 FC AS   PER  SRI 55-41-12-2-009-00 TABLE 210; SUBSEQUENT INSPECTION AND INSPECTION METHOD   TBD AND I.A.W EA # 6-5540-T0355297
